Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Information regarding CT & RT therapy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Cancer
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Doctor :   Hi
Doctor :   How can i help you
User :   Hello Dr.
Doctor :   Tell me
User :   Regarding CT & RT therapy
Doctor :   ok..
User :   my relatve is undergoing the said therapy in KIdwai Hospital
User :   for neck
Doctor :   Ok..For what condition if you can tell me..
User :   he is absolutely not able to sollow any liquid
Doctor :   Ok.. but for what cancer is he on treatment..
User :   he is allergetic for tube feeding
User :   tansil carcenoma
Doctor :   ok..
User :   leftside
User :   sinc two months we are not able to feed him
Doctor :   Yes they are the associated side effects ofthe chemotherapy
User :   he has become very weak, how to make him take liqud food at least
Doctor :   Has the carcinoma removed totally or they have given him on therapy to start with..
User :   he has three RTs still for three days
Doctor :   Ok..
Doctor :   Has the surgery been done or have they started on therapy before that
User :   outer tumour is cmpletely removed by sergery
Doctor :   ok..
User :   inner areas are being treate by CT / RT
User :   CT course is over
Doctor :   Ok..
Doctor :   but any ways it will have to be waited for.
Doctor :   since it is due to the drug it will revert only later/..
User :   RTs oout of 38 35 over
Doctor :   ok..
Doctor :   have you tried the Nasogastric tube
Doctor :   that is put in through the nose..
User :   he has swallowing problem and vomiting after swollowing some liquid
Doctor :   and made to reach the stomach and then ifood like liquid are provided through it..
Doctor :   That is why i suggested the nasogastric tube..
User :   tried that too, but he is vomitng
Doctor :   Ok..
Doctor :   Then the only alternative is through the IV fluids..
Doctor :   to provide some ting called Total Parental Nutrition..
Doctor :   All the feeds are provided through it..
User :   Dr is saying tha IVs cuase heart & kidny side effects is it true
Doctor :   IV fluids are Intravenous fluids..
Doctor :   They can be balanced accordingly to avoid the effects
User :   i know
Doctor :   it needs to be constantly monitored..
Doctor :   that will prevent the effects on kidney or heart..
User :   any pain killers prior to swollowing foods
Doctor :   They will not be of much help since they do not have the pain but the expansion of the oesophagus..
User :   or liquid emelsifiers with pain killing effect
Doctor :   Anti-spasmodics will be of help..
Doctor :   They are available but you will need to discuss it with your cponsultant
Doctor :   since he will be the best judge..
Doctor :   as to the right one.
Doctor :   And has a hands on expertise with your case..
User :   Dr XXXXXXXX is looking after this case at KIdwai,
Doctor :   Ok.. A respectable doctor...
User :   You Know him well
Doctor :   Well known in the medical oncology fraternity..
Doctor :   Will you need further help,,
Doctor :   Fill this form and tell me when done..
Doctor :   Are you there ?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
Question is related to
Medical Procedures
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor